Does Entocort EC (budesonide) cause or cure acne? Entocort reviews.

If you have used Entocort EC (budesonide) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Entocort, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

1 Reply to “Does Entocort EC (budesonide) cause or cure acne? Entocort reviews.”

  1. I have been taking Budesonide for 3 weeks and have noticed a significant increase in the amount of acne I have. I never used to get spots on my back, but now I have several on my back and chest. I also have much more on my face than usual.

Leave a Reply

Your email address will not be published.